# SDR USAA2009100892734

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 34,491 hours, 13,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2006
- Condition: Low Pressure
- Location: R2 Door
- Part time: 34,491 hours, 13,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 191 - SAN - EMERGENCY EGRESS SYSTEM - R2 DOOR NITROGEN BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED R2 DOOR NITROGEN BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-11-614-001.
